# SDR DALA2023091107424

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 69,120 hours, 8,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 EMERGENCY LIGHTING BATTERY AT DOOR 4R REQ'S REPLACEMENT PER WORKCARD. CORRECTIVE ACTION: REMOVED AND REPLACED 4R BATTER PACK. (9126376)
